MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 6mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 6mm; Cochlear Baha Connect System
Model Number 92127
Medical Device Problem Codes Loss of Osseointegration (2408); Expulsion (2933)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced partial implant extrusion following head trauma from a pillow, with subsequent infection and loss of osseointegration resulting in fixture loss.The patient was reimplanted with another device on (b)(6), 2026.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
BIA300 Implant 4mm w Abutment 6mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
amalia azman
unit ug-1 vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50774540
Report Number6000034-2026-03237
Device Sequence Number21200326
Product Code LXB
UDI-Device Identifier09321502019521
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2017
Device Model Number92127
Device Catalogue Number92127
Device Lot Number125092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale